# SDR 2A6D2024043002

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N350AM
- Make and model: Snias AS350B3
- Aircraft serial: 3996
- Aircraft time: 7,033 hours, 22,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 355A21211025
- Condition: Damaged
- Location: Zone 200
- Part time: 7,033 hours, 22,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LH BEAM UNDER THE ENGINE DECK (P/N: 355A21-2110.25) IN THE FORM OF AN ELONGATED HOLE IN THE LOWER FLANGE NEAR THE AFT END OF THE PART. THE ORIGINAL HOLE IS 1/8” DIAMETER, AND THE ELONGATED HOLE WAS MEASURED TO BE APPROXIMATELY 0.4” X 0.2”.
